Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 32, No. 4 (October, 1980)
B. Fuchssteiner Dirichlet states 593−603
T.-C. Kuo The modified analytic trivialization of singularities 605−614
M. Yasumoto Classes on ZF models 615−621
S. Ōtsubo Minimal length of Liouville chain for solutions of an algebraic differential equation 623−629
M. Nakai Strong Picard principle 631−638
Y. Tashiro On conformal diffeomorphisms between complete product Riemannian manifolds 639−663
T. Ono On the relative Mordell-Weil rank of elliptic quartic curves 665−670
M. Tomisaki Superposition of diffusion processes 671−696
R. Gillard Unités elliptiques et unités de Minkowski 697−701
T. Miyata On the units of the integral group ring of a dihedral group 703−708
T. Fujita On the structure of polarized manifolds with total deficiency one, I 709−725
M. Goto Immersions of Lie groups 727−749
M. Nakaoka Coincidence Lefschetz number for a pair of fibre preserving maps 751−779
H. Kitada Correction to : "Asymptotic behavior of some oscillatory integrals" [J. Math. Soc. Japan, 31 (1979), no. 1, 127−140] 781−782

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.